×

Found 607 Documents (Results 1–100)

100
MathJax

Applications of covering mappings in the theory of implicit differential equations. (English. Russian original) Zbl 07421557

J. Math. Sci., New York 259, No. 3, 283-295 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 165, 21-33 (2019).
PDF BibTeX XML Cite
Full Text: DOI

On fixed point theory in partially ordered (quasi-)metric spaces and an application to complexity analysis of algorithms. (English) Zbl 1476.54081

Kikianty, Eder (ed.) et al., Positivity and its applications. Proceedings from the conference Positivity X, Pretoria, South Africa, July 8–12, 2019. Cham: Birkhäuser. Trends Math., 251-266 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Existence and approximations for order-preserving nonexpansive semigroups over \(\mathrm{CAT}(\kappa)\) spaces. (English) Zbl 1472.47049

Cho, Yeol Je (ed.) et al., Advances in metric fixed point theory and applications. Singapore: Springer. 111-132 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification